Vector spaces over rings
Everett, C. J.
Bull. Amer. Math. Soc., Tome 48 (1942) no. 12, p. 312-316 / Harvested from Project Euclid
Publié le : 1942-04-14
Classification: 
@article{1183504264,
     author = {Everett, C. J.},
     title = {Vector spaces over rings},
     journal = {Bull. Amer. Math. Soc.},
     volume = {48},
     number = {12},
     year = {1942},
     pages = { 312-316},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1183504264}
}
Everett, C. J. Vector spaces over rings. Bull. Amer. Math. Soc., Tome 48 (1942) no. 12, pp.  312-316. http://gdmltest.u-ga.fr/item/1183504264/